A reciprocity law in non-solvable extensions.
Journal für die reine und angewandte Mathematik, Tome 221 (1966), pp. 209-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1966__221_150726,
author = {Goro Shimura},
title = {A reciprocity law in non-solvable extensions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {209--220},
year = {1966},
volume = {221},
zbl = {0144.04204},
url = {http://geodesic.mathdoc.fr/item/JRAM_1966__221_150726/}
}
Goro Shimura. A reciprocity law in non-solvable extensions.. Journal für die reine und angewandte Mathematik, Tome 221 (1966), pp. 209-220. http://geodesic.mathdoc.fr/item/JRAM_1966__221_150726/